About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 626547, 10 pages
http://dx.doi.org/10.1155/2012/626547
Research Article

Strong Convergence of Parallel Iterative Algorithm with Mean Errors for Two Finite Families of Ćirić Quasi-Contractive Operators

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Zhejiang, Hangzhou 310036, China

Received 23 June 2012; Revised 19 August 2012; Accepted 21 August 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Feng Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Zentralblatt MATH
  2. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 25, no. 6, pp. 727–730, 1972. View at Zentralblatt MATH
  3. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, no. 1, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. B. Ćirić, “Generalized contractions and fixed point theorems,” Publications de l'Institut Mathématique, vol. 12, no. 26, pp. 19–26, 1971. View at Zentralblatt MATH
  5. V. Berinde, Iterative Approximation of Fixed Points, Efemeride, Baia Mare, Romania, 2000. View at Zentralblatt MATH
  6. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Rafiq, “Fixed points of Ćirić quasi-contractive operators in normed spaces,” Mathematical Communications, vol. 11, no. 2, pp. 115–120, 2006. View at Zentralblatt MATH
  8. L. B. Ćirić, “A generalization of Banach’s contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 267–273, 1974.
  9. F. Gu, “Strong convergence of an explicit iterative process with mean errors for a finite family of Ćirić quasi-contractive operators in normed spaces,” Mathematical Communications, vol. 12, no. 1, pp. 75–82, 2007. View at Zentralblatt MATH
  10. B. E. Rhoades, “Fixed point iterations using infinite matrices,” Transactions of the American Mathematical Society, vol. 196, pp. 161–176, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. S. Chang, Y. J. Cho, and H. Y. Zhou, Iterative Methods for Nonlinear Operator Equations in Banach Spaces, Nova Science, New York, NY, USA, 2002. View at Zentralblatt MATH